# SDR DALA2023080406341

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION SUPPORT WEB LOCATED BTW FR69 TO F70 AT LEVEL STRG 23 RH. CORRECTIVE ACTION: REPLACED SUPPORT WEB AND FASTENER, LOCATED BTW FR69 TO FR70 AT LEVEL STR23 RH AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (2899593)
